# SDR AALA202402089501

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 81,189 hours, 10,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Inoperative
- Location: F/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR 3R EVAC SIREN IS INOP. MAINTENANCE REPLACED DOOR 3R ATTENDANTS SW PANEL PER AMM 25-63-02.
